MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM; Computer, diagnostic, programmable

ABBOTT MEDICAL ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM; Computer, diagnostic, programmable
Model Number 600073552
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One ensite velocity¿ amplifier was received for evaluation.Visual inspection of the front panel ports identified a bent pin within the navx connector assembly, reproducing the reported symptom.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to physical damage to the navx connector assembly.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
During the procedure, the procedure was canceled due to communication issues.With the patient prepared, there was an error message saying "left leg patch not recognized" and the patches would not validate.When the error message appeared, it did not transmit catheter movement.The patches were replaced, and a new navlink patch box was used, but the issue was not resolved.It is alleged that the communication issue was due to the ensite velocity amplifier.The procedure was unable to be completed.

Brand Name
ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24628404
Report Number2184149-2026-00054
Device Sequence Number8689268
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public(01)05414734210713(10)7332845
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K141050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number600073552
Device Catalogue Number600073552
Device Lot Number7332845
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown